# SDR C77A446293

- Difficulty date: September 5, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 STD
- Aircraft serial: 17000188
- Aircraft time: 10,474 hours, 6,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003584
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,685 hours, 4,534 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE.
